MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE SET; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE SET; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, an ultrathane mac-loc locking loop multipurpose drainage set was received by distributor and found to have a small perforation in the packaging.The device did not make patient contact.
 
Additional Manufacturer Narrative
Concomitant medical product received on: 03jul2019.Investigation ¿ evaluation.A review of the complaint history, device history record, drawing, instructions for use (ifu), quality control, and specifications of the device, as well as a visual inspection, were conducted during the investigation.The complaint device was returned to cook for investigation.During investigation, a puncture in the packaging was noted.The packaging puncture appeared crumpled, suggesting that something was pushed through the package.No dimensional analysis was conducted, and at this time there is no evidence suggesting that the device was manufactured out of specification.Additionally, a document based investigation evaluation was performed.Sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record for the complaint device lot found no non-conformances.A search of reporting software found no additional complaints from the field.Compiling this information, there is no evidence of non-conforming product from this lot in house or in the field.Based on the information provided, the examination of returned product, and the results of the investigation, it was concluded that transport/handling of the device contributed to this incident.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Additional information: b3 ¿ date of event: (b)(6) 2019.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Additional information/correction: b3: date of event: customer corrected date of event to approximately mid, (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE SET
Common Device Name
GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8708364
Report Number1820334-2019-01473
Device Sequence Number11285383
Product Code GBO
UDI-Device Identifier00827002100497
UDI-Public(01)00827002100497(17)220130(10)9412373
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/30/2022
Device Model NumberN/A
Device Catalogue NumberCLM-8.5-RH-NPAS-NT
Device Lot Number9412373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer06/25/2019
07/18/2019
08/14/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/12/2019
07/19/2019
08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1